MathSciNet Relay Station
MathSciNet bibliographic data
MR1288065 13A30 (13F20)
Johnston, Bernard; Katz, Daniel On the relation type of large powers of an ideal. Mathematika 41 (1994), no. 1, 209–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement